Title of article :
Searching for a minimal solution subgraph in explicit AND/OR graphs Original Research Article
Author/Authors :
Du?an Hvalica، نويسنده ,
Issue Information :
روزنامه با شماره پیاپی سال 2001
Pages :
13
From page :
213
To page :
225
Abstract :
An algorithm for searching for a minimal solution subgraph in AND/OR graphs with cycles is described, which works top–down and is appropriate to explicit AND/OR graphs.
Keywords :
Minimal solution subgraph , AND/OR graph , Top–down search
Journal title :
Discrete Applied Mathematics
Serial Year :
2001
Journal title :
Discrete Applied Mathematics
Record number :
885219
Link To Document :
بازگشت